# SDR UPS98826624

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:DALY EMER EXIT LIGHT INOP.  REMOVED AND REPLACED EMER LIGHT BATTERY PACK PER DC8 MM 33-50-01.  LIGHTS OPS CHECK GOOD.
